eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Avelox cause Tendonitis?

Summary: Tendonitis is found among people who take Avelox, especially for people who are female, 50-59 old, have been taking the drug for < 1 month, also take medication Levaquin, and have Sinusitis.

We study 20,149 people who have side effects while taking Avelox from FDA and social media. Among them, 411 have Tendonitis. Find out below who they are, when they have Tendonitis and more.

You are not alone: join a mobile support group for people who take Avelox and have Tendonitis >>>

 

 

 

 

Avelox

Avelox has active ingredients of moxifloxacin hydrochloride. It is often used in sinusitis. (latest outcomes from 20,666 Avelox users)

Tendonitis

Tendonitis (a condition that causes pain and swelling of tendons) has been reported by people with osteoporosis, sinusitis, high blood cholesterol, osteopenia, urinary tract infection. (latest reports from 9,549 Tendonitis patients)

On Dec, 31, 2014: 20,149 people reported to have side effects when taking Avelox. Among them, 411 people (2.04%) have Tendonitis.

Trend of Tendonitis in Avelox reports

Time on Avelox when people have Tendonitis * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Tendonitis98.36%0.00%1.64%0.00%0.00%0.00%0.00%

Gender of people who have Tendonitis when taking Avelox * :

FemaleMale
Tendonitis58.42%41.58%

Age of people who have Tendonitis when taking Avelox * :

0-12-910-1920-2930-3940-4950-5960+
Tendonitis0.00%0.00%0.36%2.18%22.18%16.36%32.73%26.18%

Severity of Tendonitis when taking Avelox ** :

leastmoderateseveremost severe
Tendonitis0.00%0.00%100.00%0.00%

How people recovered from Tendonitis ** :

while on the drugafter off the drugnot yet
Tendonitis100.00%0.00%0.00%

Top conditions involved for these people * :

  1. Sinusitis (86 people, 20.92%)
  2. Bronchitis (30 people, 7.30%)
  3. Pneumonia (28 people, 6.81%)
  4. Prophylaxis (17 people, 4.14%)
  5. Ovarian cancer (17 people, 4.14%)

Top co-used drugs for these people * :

  1. Levaquin (82 people, 19.95%)
  2. Zometa (58 people, 14.11%)
  3. Aredia (49 people, 11.92%)
  4. Cipro (43 people, 10.46%)
  5. Neurontin (40 people, 9.73%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Tendonitis while taking Avelox?

You are not alone! Join a mobile support group:
- support group for people who take Avelox and have Tendonitis
- support group for people who take Avelox
- support group for people who have Tendonitis

Recent conversations of related support groups:

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Avelox, Tendonitis

You may be interested at these reviews (Write a review):

  • Ceftriaxone reynolds syndrome & tenditis
    Ceftriaxone intravenous, after a week hypokalemia hospital visit waited a week went back to the CDC physician he said that drug had nothing to do with it. I am allergic to 99% of antibiotics I can only take a z-pack for two weeks and then run into allergic reactions. We started back on the Cefriaxone as soon as it entered my system heart pain burning sensation every nerve had to be iced. Also the Reynolds was so bad my hands turned white the blue numb. Now pain in wrist and upper arm. The cdc physician knew I was allergic why!
  • Avelox with prednisone and nabumetome = disaster
    I was prescribed that combination of drugs in January 2013 when I went to my family doctor with a bad chest congestion and painful knees. After starting on the drugs, I got a severely painful neck and thumb and noticed some tingling in my left foot. I took the whole course of the avelox and prednisone, though I discontinued the nabumetome. I kept getting weaker and weaker till I could hardly walk. I ended up in the emergency room and was first diagnosed with Rhabdomyolysis but rushed to a bigger hospital for further diagnosis and treatment. I was close to needing blood, my kidneys were shutting down and I could barely walk. I was so weak! My right hand and left foot went "to sleep" and still haven't woken up. ( as of October 2013)

    After many, many tests, they came up with a tentative diagnosis of vasculitis and myositis.

    Then I had a kidney biopsy which confirmed the vasculitis and I was immediately treated with chemotherapy -- cytoxin for 6 months.

    IAlthough I do feel much better, I am still suffering and taking drugs for the vasculitis and I am told that I may go into remission, but it could flare up again anytime. I am convinced that it was the drug combination that caused all this. I had been feeling great and had a daily walking routine of walking 2 to 5 miles per day, and no other complaints.

    The nephrologist did say that while it might be that the vasculitis was drug induced, it didn't matter because I have it and he's treating it and would be doing it this way no matter how I got it.

    When I told my family doctor that I thought it was the drug combination that caused my problems, he seemed surprised and really no discussion. I told them to put it in my medical records to NEVER give me a flouroquinolone drug again.

    Yesterday when I went for a blood test and urinalysis ( which I was doing biweekly, but now every 6 weeks), it showed that I have a UTI and guess what the family doctor called in a prescription for? Cipro!!!! And he knows I'm still on prednisone and have only 30% kidney function!!!!!!

    While I am not a litigious person, this really makes me so upset!!! I don't have the money to try to sue, but if telling my story will help keep unsuspecting people from the horrible damage this has caused, I feel obligrdmtomspeak up. I have had a terrible year. And I'm still not okay. And the drugs 'm taking make me susceptible to other problems. I'm still all puffed up from the prednisone. A couple of weeks ago I decided to try going for walks again, hopefully to lose some of this weight and build up my strength. It is so hard for me and my left foot hurts so bad. My legs feel so heavy it is a real struggle to walk a mile. But at least I can. When I was at my sickest, could barely walk to the bathroom and I could not get up from the toilet without using my arms to pull myself up. I couldn't go up the two steps to get into my house without help. I couldn't go upstairs to my bedroom for months.
  • 43 with chest tightness & can't take full breath
    First morning after taking Avelox the night before, I felt something odd in my chest...thought it may have been the neck infection carried down. After third dose, chest pressure felt like a baseball pushing under my sternum/chest area at the level under my breastline. I could not take a full breath without being stopped by the pain in that area feeling like the baseball would burst through my chest. Upon normal going up normal stairs in my house that I do often, I felt short of breath and had to sit down. I am a healthy, 5ft 5in in height 120lbs without any health problems. It did however work well on my infection, but I am worried that it will be worse on my chest if I continue the 4 through ten days and am waiting for my physicians reply.

More reviews for: Avelox, Tendonitis

Comments from related studies:

  • From this study (2 years ago):

  • Heel pain and leg cramps were most severe for just a few weeks after taking 7 pills (1/day). One and 1/2 year later, they are minimal, but anxiety, sleeplessness, nervousness, and tremors are still a problem. The tremors started in just the left leg. In the last 3 months, I also have bad tremors in the left arm. While the neurologist was open at first to the fact that my leg tremors were drug-induced, he now believes that I have Parkinson's. It's very coincidental that I never had any symptoms until taking Avelox. My question is, did the Avelox cause the PD or is it just a total coincidence?

    Reply

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.